[3] A decorated tree approach to random permutations in substitution-closed classes (with Mathilde Bouvel, Valentin Féray, and Benedikt Stufler). Electronic Journal of Probability 25 (2020), no. 67, pp. 1–52.

We establish a novel bijective encoding that represents permutations as forests of decorated (or enriched) trees. This allows us to prove local convergence of uniform random permutations from substitution-closed classes satisfying a criticality constraint. It also enables us to reprove and strengthen permuton limits for these classes in a new way, that uses a semi-local version of Aldous’ skeleton decomposition for size-constrained  Galton–Watson trees.


Published version  (EJP)